# SDR YENA2019061840329

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,687 hours, 21,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU-EMERGENCY POWER SUPPLY UNIT DONT PASS OPERATIONAL TEST.   REPLACED EPSU IAW AMM 33-51-38-400-001-A. PERFORMED OPERATIONAL TEST OF THE EPSU IAW AMM 33-51-00-710-001. TEST IS GOOD AT THIS TIME. SUPPLEMENTAL INFORMATION TO FOLLOW.
